# SDR HYIA20110910001

- Difficulty date: September 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP ZL-530/533-GVI-10000, 5722220-DVI-10000, CORROSION WAS FOUND ON RT WING AFT SPAR LOWER CAP VERTICAL FLANGE BETWEEN RIBS 24 AND 25.  CORROSION WAS REMOVED, BLENDED AND INSPECTED USING UT INSP.  REMAINING THICKNESS WAS SUBMITTED FOR EVAULUATION UNDER SRI DO/TS-4349/11-5786 AND FOUND TO BE WITHIN LIMITS.  ISSUED STRUCTURAL REPAIR APPROVAL SHEET (SRAS) DO/TS-4349/11...6760.   SUPPLEMENTARY INSP TASK: DVI OF BLENDED AREAS FOR NEW CORROSION DETECTION WITH THRESHOLD INTERVAL 2 YEARS.
